Hepatitis

This page contains the most recent discussion threads pertaining to Hepatitis, as well as a list of all of the drugs falling within this category.


Hepatitis Overview

Hepatitis is inflammation of the liver tissue.[3] Some people have no symptoms whereas others develop yellow discoloration of the skin and whites of the eyes, poor appetite, vomiting, tiredness, abdominal pain, or diarrhea.[1][2] Hepatitis may be temporary (acute) or long term (chronic) depending on whether it lasts for less than or more than six months.[1][5] Acute hepatitis can sometimes resolve on its own, prog...

Read more Hepatitis Details
Article is from Wikipedia. All text is available under the terms of the GFDL (GNU Free Documentation License). Source: en.wikipedia.org/wiki/Hepatitis

Recent Hepatitis Forums: RSS Feed

epclusa treatment hep c hearing loss

Im sure epclusa caused hearing problems started with ears ringing then lost hearing in right ear dr prescibed predestone (steroid ) lucky for me hearing came back dr said i was very lucky, liver clinic nurse said epclusa would not cause it i think it did iv never had hearing problems ,id been taking epclusa for 7 days ,its a 3 mth treatment iv done 2 mths dont know if i shud risk doing the last mth im over 60 yrs old ,very hard to get liver clinic to respond or suggest anything. Please any ideas.??? ## Hello Lou, I have been looking into epclusa but I haven't been able to find any reliable source that shows any connection between hearing issues and this medicine. While I couldn't find anything regarding a connection between epclusa and hearing I was able to find some studies tha...

Updated in Epclusa
Poste epclusa symptoms

3mths after treatment with epclusa,numb fingers ,toes ,no energy at all severe anxiety pain in knees ,I'm 65 yes old, before treatment I felt fine enjoyed life now it's opposite wish I could feel normal again.i told liver nurse she said "you were probley going to get unwell symptoms anyway'i do not believe this and blame epclusa,I'm in Australia during treatment I had know support from liver clinic or liver Dr. ## You are not the first person to report such issues after finishing treatment with Epclusa. There are several posts on this site, and others, all from people dealing with similar issues. Everything you've described is listed by the FDA as normal side effects of the medication that should, theoretically, go away once you have finished your course of treat...

Updated in Epclusa
Nervous system damage from epclusa

Has anyone experienced severe anxiety, constant crawling feeling in body after epclusa treatment. Its like my brain and body aren't working right anymore? I had terrible side effects. Finished in January, now it's June and feels like I'm still taking the poison. ## Hello, Barbara! How are you? Has there been any change? Those are not normal side effects of this medication according to recent FDA reports. They typical include nausea, dizziness, insomnia, depression, and diarrhea. Are you on any other medications? Do you take any supplements? Do you drink a lot of sugary, or caffeinated beverages? ## Yes I started with hand/arm pain about a month after starting treatment. Now I am three months post treatment and the pain has now been nerve pain in my hands, lower legs, hands, ...

Updated in Epclusa
Epclusa aftermath

Beginning January I completed 3 months of Epclusa, n now am every day dealing with foot,ankle and lower leg swelling. What has happened, am adjusting my diet to minimize effects of that n nausea; it was into the third month that these conditions began to settle in! so far there has been no knowledgeable feed back, like the specialist are only guessing; this is very disconcerting to me. ## I don't know if you know about the lawyers in Texas helping people on harvoni, but epclusa has half of the same medicine in it. They told me to get more people to call. Their name is George Fleming 1-713-621-7944. I took it a year and a half ago and I'm still messed up with my nervous system. Please call them!!!! This may be our only chance. Spread the word to more epclusa patients. ## Hi been ...

Updated in Epclusa
Post Epclusa Heat Exhaustion

Finished Epclusa 2 months ago and hot weather is making me very exhausted, plus my legs have mild edema. I'm 65yrs old and dont know if the treatment was successful yet. ## Hello Davoe, This is perfectly normal. Reportedly it takes roughly 12 weeks before the doctors will run tests to see if there is no longer a virus load and even when the tests show that the treatment was successful the body will still need additional time to heal. The healing process length is a case by case basis due to variables such as exercise regiment, diet, age, the bodies ability to recover etc. During the healing process you are already going to be fatigued more than normal and adding heat to the equation will only result in more exhaustion. Just be sure to appropriately hydrate and take as many breaks to...

Updated in Epclusa
Hepatitis C- The new Medication

The new Hepatitis C medication. I haven't gotten a straight answer to this day. Can you answer these 3 questions or any 1 of them. 1. What is it called? 2. Do you have to use it in combination with interferon in order for it to work; or can it work without interferon? 3. How do the doctors decide if the patient can tolerate it? ## Connie-Bristol-Mayers is still in clinicals with a new medication that will cure Hep C in a week.. I was in the first trial, had one of the highest viral loads EVER (25 years infected). I took a couple pills twice a day for a month. The viral load was COMPLETELY GONE in 7days. It has yet to go to the FDA. It WILL get a rush and it is anticipated to hit the market in 1-2 years. I TOOK NO INTERFERON OR OTHER DRUGS. Do you have other questions? ## Sorry, late...

Updated in Mavyret
Harvoni side effects for my wife - concerned husband

Hi my wife has just started harvoni - about 9 days or so now - and she is getting swelling in left leg and also feels like there is pressure in her head. Anyone else have anything similar? Thanks ## Hello, Chris! How is your wife doing? Has there been any change? It has been known to cause headaches, according to the FDA, but the edema is unusual. Other typical side effects may include nausea, diarrhea and insomnia. Is the only medication that she is on? She should likely have this checked out by her doctor. ## Hello. I took Harvoni for 12 weeks, 6 months ago. I had the weird pressure in my head also. It continued on and off thru treatment. It was a pressureb headache. It went away soon as I finished the meds. I also have swelling in both my feet and ankles. Its related to me being a 55...

Updated in Harvoni
Starting treatment soon for genotype 3 hepatitis C - have had it for 30 years

Can I get any feedback from someone who's been in a similar situation? I have a very physical job... Am i going to be too sick to work? ## There is really no way anyone can say for sure, since we are all different and may not react the same to any given medication. In most cases, people try to start a new medication, when they have a few days off, that way you can find out how it is going to affect you, before working, driving, or operating heavy machinery. The FDA does warn that it could cause nausea, dizziness, stomach pain, and diarrhea as side effects. Have you started taking it, yet? Can anyone with experience taking it chime in? ## I am also genotype 3 and 30+ years. For the most part I've been ok on Epclusa. (This is the final week) but if I don't drink enough water I...

Updated in Epclusa
Zepatier and Uncommon Side Effects?

My husband started Zepatier on August 22 2018. It was discovered that he had the chronic Hep C virus when he underwent blood work for Large B cell Non-Hodgkins Lymphoma. After successful Chemotherapy treatments and on the advice of his oncologist it was recommended he start Direct Acting Antiviral Treatment 8 weeks after his blood work showed he was cancer free. Zepatier was the drug chosen to eradicate the HepC virus which may keep the lymphoma from returning as studies showed that Hep C can be a trigger for some types of NHL. He didn't experience any side effects from the Zepatier in the first 3 weeks. On September 14 he started to get a non stop pounding headache, his balance was off, and muscle pains and weakness. The side effects have continued to get worse, acid reflux, nausea...

Updated in Zepatier
Harvoni side effects

I have been taking Harvoni for 3 months now and am having nerve pain in my legs and lower back pain. Is anyone else taking Harvoni having any of these same side effects as me? Please help if you are able. Thank you ## Hi Tony, From what I've researched, "lower back pain" is specifically listed as one of the more common side effects of Sofosbuvir (the second active ingredient in Harvoni); so I'd imagine that "leg pain" may be attributed to this drug as well. If you'd like a more concrete reference, "back pain" is also listed as a side effect of Sofosbuvir on Pubmed at: ncbi.nlm.nih.gov/pubmed/25422576 That said, you may want to contact your doctor if the pain becomes too bothersome or severe. This way you and your doctor can determine if Harvoni is sti...

Updated in Harvoni

Hepatitis Medications (59 results)




Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 July 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA